# SDR HEEA0011481

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Rod End
- Part number: 230030535101
- Condition: Worn
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END BUSHING WORN.
